Bulletin of the American Mathematical Society

$2^I $ is homeomorphic to the Hilbert cube

R. Schori and J. E. West

Full-text: Open access

Article information

Bull. Amer. Math. Soc. Volume 78, Number 3 (1972), 402-406.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 54B10: Product spaces 54B20: Hyperspaces 54B25 54F65: Topological characterizations of particular spaces 57A20


Schori, R.; West, J. E. $2^I $ is homeomorphic to the Hilbert cube. Bull. Amer. Math. Soc. 78 (1972), no. 3, 402--406.https://projecteuclid.org/euclid.bams/1183533591

Export citation


  • 1. M. Brown, Some applications of an approximation theorem for inverse limits, Proc. Amer. Math. Soc. 11 (1960), 478-483. MR 22 #5959.
  • 2. O. H. Keller, Die Homeomorphie der kompakten konvexen Mengen in Hilbertschen Raum, Math. Ann. 105 (1931), 748-758.
  • 3. R. M. Schori, Hvperspaces and symmetric products of topological spaces, Fund. Math. 68 (1966), 77-88.
  • 4. J.E. West, Infinite products which are Hilbert cubes, Trans. Amer. Math. Soc. 150 (1970), 1-25.
  • 5. J.E. West, Mapping cylinders of Hilbert cube factors, General Topology 1 (1971), 111-125.
  • 6. J.E. West, The subcontinua of a dendron form a Hilbert cube factor, Proc. Amer. Math. Soc. (to appear).
  • 7. M. Wojdyslawski, Sur la contractilité des hyperspaces de continus localement connexes, Fund. Math. 30 (1938), 247-252.